# SDR USAA2014052200013

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,579 hours, 15,363 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A8008
- Condition: Faulty
- Location: Pax Door
- Part time: 30,410 hours, 15,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK UPON INSTALLATION OF LT AFT PAX CREW DOOR SLIDE FOUND SLIDE CONNECTOR WOULD NOT ATTACH TO DOOR CONNECTOR RECEPTACLE.  INSTALLED NEW SLIDE IAW JOB CARD 6C83252020.
